MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Model Number 1294-53-226
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised because the junction between the femoral sleeve and the 18mm stem broke.Loosening was also reported at bone to implant interface.It is believed to be infected causing femoral sleeve to not in-grow.Everything was taken out and re implanted.No delay to surgery reported.Doi: unknown, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary =the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot = review of the attached dhrs did not reveal any anomalies or deviations.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: d6a, h6 (clinical code).H6 clinical code: appropriate term / code not available (e2402) is used to capture infections (e19).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
UNIVERSAL FEM SLV FUL POR 34MM
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11202018
Report Number1818910-2021-01548
Device Sequence Number2915275
Product Code JWH
UDI-Device Identifier10603295026303
UDI-Public10603295026303
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-53-226
Device Catalogue Number129453226
Device Lot NumberH22059
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer01/11/2021
02/23/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date02/01/2021
02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XXSM LT; LPS FEM TO SLEEVE ADAPTER +5; LPS SEGMENTAL COMPONENT 25MM; LPS UNIV TIB HIN INS XXSM 12MM; LPS XX-SM HINGE PIN; MBT REVISION CEM TIB TRAY SZ 3; MBT TRAY SLEEVE POR M/L 61MM; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 75X18MM FLUTED; UNIVERSAL STEM 75X20MM FLUTED; UNKNOWN BONE CEMENT; LPS DISTAL FEM COMP XXSM LT; LPS FEM TO SLEEVE ADAPTER +5; LPS SEGMENTAL COMPONENT 25MM; LPS UNIV TIB HIN INS XXSM 12MM; LPS XX-SM HINGE PIN; MBT REVISION CEM TIB TRAY SZ 3; MBT TRAY SLEEVE POR M/L 61MM; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 75X18MM FLUTED; UNIVERSAL STEM 75X20MM FLUTED; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR